Differential and Integral Equations

Nonlinear Schrödinger equations with vanishing and decaying potentials

A. Ambrosetti and Z.-Q. Wang

Full-text: Open access

Abstract

We study the existence and the asymptotic behavior of solutions of {1.1), when $V$ can vanish and decay to zero at infinity.

Article information

Source
Differential Integral Equations, Volume 18, Number 12 (2005), 1321-1332.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356059712

Mathematical Reviews number (MathSciNet)
MR2174974

Zentralblatt MATH identifier
1210.35087

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 47J30: Variational methods [See also 58Exx]

Citation

Ambrosetti, A.; Wang, Z.-Q. Nonlinear Schrödinger equations with vanishing and decaying potentials. Differential Integral Equations 18 (2005), no. 12, 1321--1332. https://projecteuclid.org/euclid.die/1356059712


Export citation